# SDR AWXA200501605

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,942 hours, 7,904 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Overhead Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT LIGHT CAME ON SHORTLY AFTER DEPARTURE.  CAPTAIN TURNED THE LIGHTS OFF THEN ARMED THEM AGAIN.  THE EMERGENCY EXIT LIGHT RE-ILLUMINATED.  CREW SWITCHED THE LIGHTS OFF UNTIL LANDING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT SWITCH ON THE OVERHEAD PANEL, 4WL, IAW AMM 31-14-25-860-002.  OPERATIONAL CHECKS WERE NORMAL. **SUPPLEMENTAL** WILL BE SUBITTED ONCE PART INFORMATION BECOMES AVAILABLE.
